# SDR DALA2024090308649

- Difficulty date: August 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 62,845 hours, 32,644 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3123 UPON ENTERING AIRCRAFT MODERATE DIRTY SOCK SMELL WAS NOTICED. CORRECTIVE ACTION: C/W DAL AMDS CARD# 0550-2002. MCC CONTACTED W/ RESULTS. C/W AMDS CARD#2100-2007. (6201680)
